# SDR SIMA20190628004

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 31,381 hours, 27,404 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Button
- Condition: Defective
- Location: Ramp Call
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CABIN CHIME WOULD NOT STOP DINGING IN FLIGHT. COULD NOT HEAR ATC AND CREW COULD NOT ESTABLISH COMM BETWEEN THE TWO OF US. RETURNED BACK TO BTR AS A RESULT. C/A-FOUND PROBLEM TO BE THE FORWARD RAMP CALL PUSH BUTTON. REPLACED THE FORWARD RAMP CALL PUSH BUTTON IAW AMM 23-51-10, OPC GOOD. PASSENGER ADDRESS & CABIN INTERPHONE SYSTEM IAW AMM 23-31-00-700-801.
